# SDR FDEA200906232240

- Difficulty date: June 23, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 47,748 hours, 10,844 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Stop Fitting
- Part number: ARC4125502
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD FLAP SECONDARY STOP FITTING FOUND CRACKED.  STOP FITTING REMOVED AND REPLACED AS PER SRM 51-33-01 VOLUME II, REVISION 40.  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100, REVISION 107.
